# SDR DALA2023110709158

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 56,985 hours, 30,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 "DIRTY SOCK" SMELL LINKED TO APU BLEED IN ON POSITION. CORRECTIVE ACTION: C/W A319 JIC 2100-2005 FOR DUCT BURN OUT. (4270604)
